- Advertisment -
HomeIndiaDon't take these drugs in Dengue by mistake, decrease platelets and increase...

Don’t take these drugs in Dengue by mistake, decrease platelets and increase risk of bleeding – News18 Lokmat News WAALI

- Advertisment -
Mumbai, September 27: Dengue cases have increased rapidly in the last few weeks. After the rains, the incidence of dengue also increases due to the increase in the number of mosquitoes. Dengue is a viral infection that spreads to humans through the bite of an infected mosquito. Dengue can be fatal if not treated in time. Some people start taking medicines without doctor’s advice when they have a fever. Doing so can be very dangerous in case of dengue and the platelet count can drop rapidly. Depletion of platelets poses several risks, including internal bleeding. In such a situation, the question arises as to which medicine is safe to take and which medicine should be avoided in case of dengue. The answers to these questions are known from the experts.

Suffering from a sinus infection? Try these 5 home remedies

Know from experts what is dengue fever like?
Physician of Sir Gangaram Hospital, New Delhi Dr. According to Sonia Rawat, dengue is a viral fever and its symptoms are very common. It is spread by the bite of the Aedes aegypti mosquito. Symptoms appear 4 to 10 days after a mosquito bite. Dengue causes a rapid decrease in the platelet count. People should immediately contact a doctor and get proper treatment when symptoms appear. Home remedies without doctor’s advice can be dangerous.

Symptoms of dengue fever
– High fever – Body aches – Headache – Vomiting – Abdominal pain – Weakness – Excessive fatigue – Low platelet count

- Advertisement -

These drugs can be life threatening in dengue
The use of paracetamol in dengue is considered the safest, says Dr. Sonia Rawat. This medicine can reduce fever and relieve body pain. People should take its dose according to weight. Some people take medicines like body pain, headache, stomach ache. But this can lead to internal bleeding and a rapid drop in platelet count. Especially since dengue is a viral fever, antibiotics should not be taken. It also increases the risk of platelet depletion. Liver disorders can also be caused by these drugs. You can take some medicines only after consulting a doctor. If the blood becomes impure, it will have bad effects on health as well as on the skin, these substances will keep the blood pure

Risk of internal bleeding due to low platelets
According to doctors, the platelet count in healthy people ranges from 1.5 lakh to 4 lakh. Dengue causes a rapid decrease in platelets and sometimes the condition becomes severe. When platelets decrease. This increases the risk of internal bleeding in many parts of the body, including the brain. Menstrual bleeding can also occur in women. In addition, the decrease in platelets affects the liver badly and increases the size of the liver. Taking the wrong medicines can aggravate liver problems.

- Advertisement -

Marathi News, Breaking News in Marathi First on News18 Lokmat. Read today’s latest news, live news updates, first on trusted Marathi news website News18 Lokmat.

.